# SDR USAA2009061691486

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 28,940 hours, 10,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: R4 Door
- Part time: 28,940 hours, 10,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 959 - FLL - EMERGENCY EGRESS SYSTEM - R-4 DOOR (AFT SVC) DAMPER PRESSURE LOW.  MAINTENANCE SERVICED R4 DOOR DAMPER TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
